# SDR AUS20040231

- Difficulty date: March 27, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 ENGINE FAILED TO START.  TAILPIPE FIRE OCCURRED DUE TO A LARGE AMOUNT OF RESIDUAL FUEL IN THE ENGINE.
